Year 2021, Volume 50 , Issue 3, Pages 710 - 720 2021-06-07

Some special families of holomorphic and Sălăgean type bi-univalent functions associated with Horadam polynomials involving a modified sigmoid activation function

S R SWAMY [1] , Serap BULUT [2] , Sailaja YERRAGUNTA [3]


The aim of this paper is to introduce some special families of holomorphic and S\u{a}l\u{a}gean type bi-univalent functions by making use of Horadam polynomials involving the modified sigmoid activation function $\phi(s)=\frac{2}{1+e^{-s} },\,s\geq0$ in the open unit disc $\mathfrak{D}$. We investigate the upper bounds on initial coefficients for functions of the form $g_{\phi}(z)=z+\sum\limits_{j=2}^{\infty}\phi(s)d_jz^j$, in these newly introduced special families and also discuss the Fekete-Szegö problem. Some interesting consequences of the results established here are also indicated.
Holomorphic function, Bi-univalent function, Fekete - Szegö inequality, Horadam polynomials, modified sigmoid function
  • [1] A.G. Alamoush, Coefficient estimates for certain subclass of bi-univalent functions associated the Horadam polynomials, arXiv: 1812 .10589v1 [math.CV].
  • [2] A.G. Alamoush, Certain subclasses of bi-univalent functions involving the Poisson distribution associated with Haradam polynomials, Malaya J. Mat. 7 (4), 618–624, 2019.
  • [3] Ş. Altınkaya and S. Yalçın, On the Chebyshev polynomial coefficient problem of some subclasses of bi-univalent functions, Gulf J. Math. 5 (3), 34–40, 2017.
  • [4] D.A. Brannan and T.S. Taha, On some classes of bi-univalent functions, in: S. M. Mazhar, A. Hamoui, N.S. Faour (eds) Mathematical Analysis and its Applications, Kuwait, KFAS Proceedings Series 3, 53–60, 1985, Pergamon Press (Elsevier Science Limited), Oxford, 1988, see also Studia Univ. Babeş-Bolyai Math. 31 (2), 70–77, 1986.
  • [5] S. Bulut, Faber polynomial coefficient estimates for a comprehensive subclass of analytic bi-univalent functions, C R Acad. Sci. Paris Sér. I (352), 479–484, 2014.
  • [6] P.L. Duren, Univalent Functions, Grundlehren der Mathematischen Wissenschaften, Band 259. Springer-Verlag, New York, 1983.
  • [7] O.A. Fadipe-Joseph, B.B. Kadir, S.E. Akinwumi and E.O. Adeniran, Polynomial bounds for a class of univalent function involving sigmoid function, Khayyam J. Math. 4 (1), 88–101, 2018.
  • [8] M. Fekete and G. Szegö, Eine Bemerkung Über Ungerade Schlichte Funktionen, J. Lond. Math. Soc. 89, 85–89, 1933.
  • [9] P. Filipponi and A.F. Horadam, Derivative sequences of Fibonacci and Lucas polynomials, in: G. E. Bergum, A. N. Philippou, A. F. Horadam (eds) Applications of Fibonacci Numbers 4, 99-108, Springer, Dordrecht, 1991.
  • [10] P. Filipponi and A.F. Horadam, Second derivative sequence of Fibonacci and Lucas polynomials, Fibonacci Quart. 31, 194–204, 1993.
  • [11] A.F. Horadam and J.M. Mahon, Pell and Pell - Lucas polynomials, Fibonacci Quart. 23, 7–20, 1985.
  • [12] T. Hörzum and E. Gökçen Koçer, On some properties of Horadam polynomials, Int. Math. Forum. 4, 1243–1252, 2009.
  • [13] M. Lewin, On a coefficient problem for bi-univalent functions, Proc. Amer. Math. Soc. 18, 63–68, 1967.
  • [14] G.S. Sălăgean, Subclasses of Univalent Functions, Lecture notes in Mathematics 1013, 362–372, Springer, Berlin, 1983.
  • [15] H.M. Srivastava, Ş. Altınkaya and S. Yalçın, Certain Subclasses of bi-univalent functions associated with the Horadam polynomials, Iran J. Sci. Technol. Trans. Sci. 43, 1873–1879, 2019.
  • [16] H.M. Srivastava, A.K. Mishra and P. Gochhayat, Certain subclasses of analytic and bi-univalent functions, Appl. Math. Lett. 23, 1188–1192, 2010.
  • [17] S.R. Swamy and Y. Sailaja, Horadam polynomial coefficient estimates for two families of holomorphic and bi-univalent functions, International Journal of Mathematics Trends and Technology 66 (8), 131–138, 2020.
  • [18] A.K. Wanas and A.A. Lupas, Applications of Horadam polynomials on Bazilevic bi-univalent function satisfying subordinate conditions, IOP Conf. Series: Journal of Physics: Conf. Series 1294, 032003, 2019. doi:10.1088/1742-6596/1294/3/032003.
  • [19] T.T. Wang and W.P. Zhang, Some identities involving Fibonacci, Lucas polynomials and their applications , Bull. Math. Soc. Sci. Math. Roumanie (New Ser.) 55 (103), 95–103, 2012.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0002-8088-4103
Author: S R SWAMY (Primary Author)
Institution: RV College of Engineering
Country: India


Orcid: 0000-0002-6506-4588
Author: Serap BULUT
Institution: Kocaeli University
Country: Turkey


Orcid: 0000-0002-9155-9146
Author: Sailaja YERRAGUNTA
Institution: RV College of Engineering
Country: India


Dates

Publication Date : June 7, 2021

Bibtex @research article { hujms695858, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2021}, volume = {50}, pages = {710 - 720}, doi = {10.15672/hujms.695858}, title = {Some special families of holomorphic and Sălăgean type bi-univalent functions associated with Horadam polynomials involving a modified sigmoid activation function}, key = {cite}, author = {Swamy, S R and Bulut, Serap and Yerragunta, Sailaja} }
APA Swamy, S , Bulut, S , Yerragunta, S . (2021). Some special families of holomorphic and Sălăgean type bi-univalent functions associated with Horadam polynomials involving a modified sigmoid activation function . Hacettepe Journal of Mathematics and Statistics , 50 (3) , 710-720 . DOI: 10.15672/hujms.695858
MLA Swamy, S , Bulut, S , Yerragunta, S . "Some special families of holomorphic and Sălăgean type bi-univalent functions associated with Horadam polynomials involving a modified sigmoid activation function" . Hacettepe Journal of Mathematics and Statistics 50 (2021 ): 710-720 <https://dergipark.org.tr/en/pub/hujms/issue/62731/695858>
Chicago Swamy, S , Bulut, S , Yerragunta, S . "Some special families of holomorphic and Sălăgean type bi-univalent functions associated with Horadam polynomials involving a modified sigmoid activation function". Hacettepe Journal of Mathematics and Statistics 50 (2021 ): 710-720
RIS TY - JOUR T1 - Some special families of holomorphic and Sălăgean type bi-univalent functions associated with Horadam polynomials involving a modified sigmoid activation function AU - S R Swamy , Serap Bulut , Sailaja Yerragunta Y1 - 2021 PY - 2021 N1 - doi: 10.15672/hujms.695858 DO - 10.15672/hujms.695858 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 710 EP - 720 VL - 50 IS - 3 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.695858 UR - https://doi.org/10.15672/hujms.695858 Y2 - 2020 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Some special families of holomorphic and Sălăgean type bi-univalent functions associated with Horadam polynomials involving a modified sigmoid activation function %A S R Swamy , Serap Bulut , Sailaja Yerragunta %T Some special families of holomorphic and Sălăgean type bi-univalent functions associated with Horadam polynomials involving a modified sigmoid activation function %D 2021 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 50 %N 3 %R doi: 10.15672/hujms.695858 %U 10.15672/hujms.695858
ISNAD Swamy, S R , Bulut, Serap , Yerragunta, Sailaja . "Some special families of holomorphic and Sălăgean type bi-univalent functions associated with Horadam polynomials involving a modified sigmoid activation function". Hacettepe Journal of Mathematics and Statistics 50 / 3 (June 2021): 710-720 . https://doi.org/10.15672/hujms.695858
AMA Swamy S , Bulut S , Yerragunta S . Some special families of holomorphic and Sălăgean type bi-univalent functions associated with Horadam polynomials involving a modified sigmoid activation function. Hacettepe Journal of Mathematics and Statistics. 2021; 50(3): 710-720.
Vancouver Swamy S , Bulut S , Yerragunta S . Some special families of holomorphic and Sălăgean type bi-univalent functions associated with Horadam polynomials involving a modified sigmoid activation function. Hacettepe Journal of Mathematics and Statistics. 2021; 50(3): 710-720.
IEEE S. Swamy , S. Bulut and S. Yerragunta , "Some special families of holomorphic and Sălăgean type bi-univalent functions associated with Horadam polynomials involving a modified sigmoid activation function", Hacettepe Journal of Mathematics and Statistics, vol. 50, no. 3, pp. 710-720, Jun. 2021, doi:10.15672/hujms.695858